| Model Number |
96-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported by the surgeon that the sigma rp was being revised for instability in flexion and extension.Sz 1.5 12.5mm cr insert explanted.The surgeon said the explanted poly implant showed excessive wear posterior and medial with some delamination.Sz 2 15mm cr insert was trialed and then re-implanted.Doi: unknown, dor: (b)(6) 2021, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.